Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lemon Allergy
    avatar
    deluxehd posted:
    I recently had an ELISA blood test done and found that I showed a strong reaction to lemons (among many other things). But my question is: do I need to stay away from anything scented with lemons or lemongrass? I know that I can't ingest anything with lemon in it.

    My symptoms when exposed: rash, raspy voice, chest tightness and sob.

    Thank you for your help.
    Debbie
    Reply
     
    avatar
    sgbl88 responded:
    Hi Debbie,

    I am sorry to here about that, but I am happy that you finally found something concrete!

    With your history, I would probably stay away from anything citrus for a long time. After your system recovers, you may try some thing if you want, but heal first.

    Take care and
    God bless.

    Sonya
    Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]
     
    avatar
    deluxehd replied to sgbl88's response:
    Thank you Sonya. My results indicated food additives/preservatives which make a lot of sense. And some strange allergies. We are still sorting things out and trying to undertand everything. A latex allergy showed up and I had no clue. The confusing part is that the reaction may take place immediately or be delayed which makes it difficult to pinpoint. It's all a learning experience. But I am so thankful to be doing as well as I am.

    Hope you are doing well. Take care.
    Debbie


    Helpful Tips

    Tip: safe use of epinephrine auto-injectorsExpert
    For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
    Was this Helpful?
    16 of 28 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center